# SDR SWAA2024061897613

- Difficulty date: June 2, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8692F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33942
- Aircraft time: 26,504 hours, 13,013 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL#120CF HAS CORROSSION AROUND THE EDGES.<[01] RECIEVED MATERIAL 2024 T3 CLAD .071' P/O # 1749056 ; FABRICATION WILL BE ACCOMPLISH ON TTG8Q00TXVK4;[02] VERIFIED STEP:1 AUDIT C/W REF MPM 52.02.02
